Ändra sökning
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
On the Friedrichs inequality in a domain perforated aperiodically along the boundary: Homogenization procedure. Asymptotics for parabolic problems
Department of Mechanics and Mathematics, Moscow State University.
Narvik University College, 8505 Narvik, Norway.
Luleå tekniska universitet, Institutionen för teknikvetenskap och matematik, Matematiska vetenskaper.
2009 (Engelska)Ingår i: Russian journal of mathematical physics, ISSN 1061-9208, E-ISSN 1555-6638, Vol. 16, nr 1, s. 1-16Artikel i tidskrift (Refereegranskat) Published
Abstract [en]

This paper is devoted to the asymptotic analysis of functions depending on a small parameter characterizing the microinhomogeneous structure of the domain on which the functions are defined. We derive the Friedrichs inequality for these functions and prove the convergence of solutions to corresponding problems posed in a domain perforated aperiodically along the boundary. Moreover, we use numerical simulation to illustrate the results.

Ort, förlag, år, upplaga, sidor
2009. Vol. 16, nr 1, s. 1-16
Nationell ämneskategori
Matematisk analys
Forskningsämne
Matematik
Identifikatorer
URN: urn:nbn:se:ltu:diva-3261DOI: 10.1134/S1061920809010014ISI: 000264135500001Scopus ID: 2-s2.0-62349089955Lokalt ID: 1122dcf0-1aaf-11de-ae94-000ea68e967bOAI: oai:DiVA.org:ltu-3261DiVA, id: diva2:976117
Anmärkning
Validerad; 2009; 20090327 (ysko)Tillgänglig från: 2016-09-29 Skapad: 2016-09-29 Senast uppdaterad: 2018-07-10Bibliografiskt granskad

Open Access i DiVA

Fulltext saknas i DiVA

Övriga länkar

Förlagets fulltextScopus

Personposter BETA

Koroleva, Yulia O.Persson, Lars-Erik

Sök vidare i DiVA

Av författaren/redaktören
Koroleva, Yulia O.Persson, Lars-Erik
Av organisationen
Matematiska vetenskaper
I samma tidskrift
Russian journal of mathematical physics
Matematisk analys

Sök vidare utanför DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetricpoäng

doi
urn-nbn
Totalt: 18 träffar
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf